# SDR GTIA20130507588

- Difficulty date: May 7, 2013
- Submitted: May 10, 2013
- Operation: Air carrier
- Aircraft: N512NK
- Make and model: Airbus A319-132
- Aircraft serial: 2673
- Aircraft time: 27,518 hours, 13,379 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: ACREM1A
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MEGAPHONE VOLUME CONTROL KNOB MISSING AT AFT GALLEY AREA.  R & R MEGAPHONE AT AFT GALLEY AREA IAW ACFT MM.  OPS CHECKED NORMAL.
